MAUDE Adverse Event Report: STRYKER SPINE-FRANCE ES2 INTEGRATED BLADE SCREW SIZE S 6.5X45MM; PEDICLE SCREW SPINAL SYSTEM

STRYKER SPINE-FRANCE ES2 INTEGRATED BLADE SCREW SIZE S 6.5X45MM; PEDICLE SCREW SPINAL SYSTEM
Catalog Number 482802645
Medical Device Problem Codes Material Separation (1562); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/09/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; this event occurred at the fixation of the l4/5 and the iliac bone of the pelvic fracture.When the final tightening of the blocker at right l4 screw, the surgeon confirmed that the screw head was came off from the screw shaft.After that, the surgeon pulled out the rod and confirmed that the screw of the l5 and iliac bone which was already implanted.The two screw heads were came off from the screw shaft too.Therefore, the three screws were exchanged the new other size screws and the operation was succeeded.
 
Additional Manufacturer Narrative
Visual inspection; device history review; complaint history review; risk assessment; no relevant manufacturing issues were identified as all units met specifications.The screw was returned in 2 pieces, the tulip head was disengaged from the main screw body.It is likely that the reported event of tulip separation took place due to excessive force applied in an incorrect location on the screw.
 
Event or Problem Description

Brand Name
ES2 INTEGRATED BLADE SCREW SIZE S 6.5X45MM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6460585
Report Number0009617544-2017-00128
Device Sequence Number16288714
Product Code NKB
UDI-Device Identifier07613327001945
UDI-Public(01)07613327001945
Combination Product (Y/N)N
PMA/510(K) Number
K122845
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number482802645
Device Lot Number165093
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/09/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/05/2017
Supplement Report FDA Received Date06/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age22 YR